I am 16, and have been on birth control for about 5 days now. I was put on it because of persistent and worsening PMS, cramps, and a very irregular cycle (last one lasted 3 weeks and was 2 weeks early). Ever since I began taking it, I have been experiencing nausea like I've never had before. Not a second goes by where I am not feeling like puking. I constantly have to eat something sugary in order to not vomit. Along with the nausea, I have been having episodes of shaking/twitching that begins in my hands and eventually effects my whole body. The shaking/twitches are not minor shivers like what you get when your cold, but they're not quite as severe as seen in a seizure. I have an immense amount of pressure in my lower stomach that will spontaneously turn into a sharp pain for a few moments before going back to the normal dull pain. I have no control as to how any of this will happen or how to stop it. My gynecologist told me to take it at night after I've eaten and I do so. I don't know why this nausea is so bad, or what's going on. I take microgestin FE 1/20 every night with my vitamin D supplements, vitamin C supplements, zertec, probiotics, and teen multivitamin. In the morning I take vyvanse, pristique, and zertec all after eating. Will this continue on, and if so- for how long? I have to go back to school on this following Monday, but I don't think I'll be physically able to function. Is this normal? Is there anything I can do?
Do you have another condition that has you taking all the other meds? Have you told a trusted adult about what is going on? I know your doctor is not in the office right now, but there is always someone on call. You can call and leave a message with the answering service, and someone will call you back. If you don't hear from them, you may need to take a trip to an emergency care facility. You may be having an adverse reaction with your BC pills, and the other meds, or just an allergic reaction to something in the pill. Definitely talk to an adult, and try calling your doc. Don't just say you are sick, tell them you think you are having an allergic reaction to new medication you were just recently prescribed, they might call you back sooner. If you don't hear from them, go to the ER before you take any more and get advise from a doc. Let someone know what's going on. Good luck, please ask anything else if you need to, and let me know how you are doing!! Take care!!! Feel better. L
- Microgestin Fe 1 / 20 Information for Consumers
- Microgestin Fe 1 / 20 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Microgestin Fe 1 / 20 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Sep 2014 • 2 answers
Posted 20 Dec 2014 • 1 answer
I was supposed to take the last day of my active pill of microgestin fe but took last inactive help?
Posted 16 Mar 2015 • 1 answer
Posted 1 May 2015 • 2 answers
Posted 5 May 2015 • 1 answer